别样logo
$7.99

¥60

第2件5折
满$60享8折

Walgreens | Children's Ibuprofen 100 Oral Suspension Bubble Gum

机器人下单
官网直邮
100%正品
促销
满折
限时:精选商品满$60享8折
活动仅剩112天17小时41分钟
满免
Walgreens精选商品第2件5折
商家未说明结束时间,请尽早下单
商品参数
细节
2.0x 2.03x 5.12 inch,4.0 fl oz
产地
美国
商品描述
商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60,第1张图片详细描述商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60,第2张图片详细描述商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60,第3张图片详细描述商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60,第4张图片详细描述商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60,第5张图片详细描述
商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60,第7张图片详细描述
官网详情

Product description:

Lasts up to 8 hours

Gluten free. For ages 2 to 11 years. Dosage cup provided.

Walgreens Pharmacist Recommended^

Learn more about Walgreens brand products

^Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands.

^^This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributer of Children's Motrin.

**Satisfaction Guarantee valid on Walgreens owned brand products only.

This product does not contain directions or complete warnings for adult use

Shake well before using

mL = milliliter

Find right dose on chart. If possible, use weight to dose; otherwise use age.

Use only dosing cup. Do not use any other dosing device.

If needed, repeat dose every

Do not use more than

Replace original bottle cap to maintain child resistance

Wash dosage cup after each use

24-35 lbs, 2-3 years, 5 mL**

36-47 lbs, 4-5 years, 7.5 mL**

48-59 lbs, 6-8 years, 10 mL**

60-71 lbs, 9-10 years, 12.5 mL**

72-95 lbs, 11 years, 15 mL**

**Or as directed by a doctor

Do not use if printed neckband is broken or missing.

Store at 20-25 degrees C (68-77 degrees F).

Do not freeze

Temporarily:

Reduces fever

ingredients: Ibuprofen (NSAID) (Nonsteroidal Anti-inflammatory Drug) - 100 mg (Pain Reliever/Fever Reducer)

ingredients: Anhydrous Citric Acid,FD&C Red #40,Glycerin,High Fructose Corn Syrup,Hypromellose,Natural And Artificial Bubblegum Flavors,Polysorbate 80,Purified Water,Sodium Benzoate,Sorbitol Solution,Xanthan Gum

Warnings:

Facial Swelling

Shock

Rash

If an allergic reaction occurs, stop use and seek medical help right away.

Takes a blood thinning (Anticoagulant) or steroid drug

Takes more or for a longer time than directed

Right before or after heart surgery

Child has a history of stomach problems, such as heartburn

Child has not been drinking fluids

Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke

Child is taking a diuretic

Taking any other drug

Vomits blood

Has stomach pain that does not get better

Child has symptoms of heart problems or stroke:

Trouble breathing

Slurred speech

The child does not get any relief within first day (24 hours) of treatment

Redness or swelling is present in the painful area

别样保障
立即购买
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品
Children's Ibuprofen 100 Oral Suspension Bubble Gum 商品

    Walgreens | Children's Ibuprofen 100 Oral Suspension Bubble Gum

    Walgreens | Children's Ibuprofen 100 Oral Suspension Bubble Gum

  • 价格¥60$7.99
  • 促销
    第2件5折
    满$60享8折
    扫码打开APP
    扫码领688元新人大礼包
  • 服务
    正品保障活动同步
    • 美国商家
    • 海外运输
    • 海关清关
    • 用户签收
  • 说明
    • 此商品不提供国内购物发票
    • 根据中国海关总署要求,您所购买的商品清关入境需要提供身份证信息进行入境申报,请您配合。我们不会向第三方泄露您的资料,请您放心
    无法取消订单
  • 描述

    Product description:
    Lasts up to 8 hours
    Gluten free. For ages 2 to 11 years. Dosage cup provided.
    Walgreens Pharmacist Recommended^
    Learn more about Walgreens brand products
    ^Our pharmacists recommend the Walgreens brand. We invite you to compare to national brands.
    ^^This product is not manufactured or distributed by Johnson & Johnson Consumer Inc., distributer of Children's Motrin.
    **Satisfaction Guarantee valid on Walgreens owned brand products only.
    This product does not contain directions or complete warnings for adult use
    Shake well before using
    mL = milliliter
    Find right dose on chart. If possible, use weight to dose; otherwise use age.
    Use only dosing cup. Do not use any other dosing device.
    If needed, repeat dose every
    Do not use more than
    Replace original bottle cap to maintain child resistance
    Wash dosage cup after each use
    24-35 lbs, 2-3 years, 5 mL**
    36-47 lbs, 4-5 years, 7.5 mL**
    48-59 lbs, 6-8 years, 10 mL**
    60-71 lbs, 9-10 years, 12.5 mL**
    72-95 lbs, 11 years, 15 mL**
    **Or as directed by a doctor
    Do not use if printed neckband is broken or missing.
    Store at 20-25 degrees C (68-77 degrees F).
    Do not freeze
    Temporarily:
    Reduces fever
    ingredients: Ibuprofen (NSAID) (Nonsteroidal Anti-inflammatory Drug) - 100 mg (Pain Reliever/Fever Reducer)
    ingredients: Anhydrous Citric Acid,FD&C Red #40,Glycerin,High Fructose Corn Syrup,Hypromellose,Natural And Artificial Bubblegum Flavors,Polysorbate 80,Purified Water,Sodium Benzoate,Sorbitol Solution,Xanthan Gum
    Warnings:
    Facial Swelling
    Shock
    Rash
    If an allergic reaction occurs, stop use and seek medical help right away.
    Takes a blood thinning (Anticoagulant) or steroid drug
    Takes more or for a longer time than directed
    Right before or after heart surgery
    Child has a history of stomach problems, such as heartburn
    Child has not been drinking fluids
    Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke
    Child is taking a diuretic
    Taking any other drug
    Vomits blood
    Has stomach pain that does not get better
    Child has symptoms of heart problems or stroke:
    Trouble breathing
    Slurred speech
    The child does not get any relief within first day (24 hours) of treatment
    Redness or swelling is present in the painful area

  • buynow qrcode icon
    扫码下单,
    ¥688大礼包~
    商品参数
    细节
    2.0x 2.03x 5.12 inch4.0 fl oz
    产地
    美国
    商品描述
    商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60 描述
    商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60 描述
    商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60 描述
    商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60 描述
    商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60 描述
    商品Walgreens|Children's Ibuprofen 100 Oral Suspension Bubble Gum,价格¥60 描述

    价格说明

    划线价:商品展示的划线价是指品牌专柜价、商品吊牌价或由供应商提供的正品零售价(如厂商指导价、建议零售价等)或该商品在别样上曾经展示过的销售价,并非原价;由于地区、时间的差异性和市场行情的波动,品牌专柜标价、商品吊牌价等可能会与您购物时展示的不一致,该价格仅供您参考。

    别样价:别样价为用户购买的商品详情页显示售价,是别样用户最终决定是否购买该商品的依据。具体成交价格根据商品参加活动,或使用优惠券,积分等发生变化,最终以订单结算页价格为准。

    价格异常:因可能存在系统缓存、页面更新延迟等不确定性情况,导致价格显示异常,商品具体售价请以订单结算页价格为准。如您发现异常情况出现,请联系我们修正,以便您能顺利购物。

    扫码领688元新人大礼包